| Catalog Number |
468-450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Anxiety (2328)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2020-21120.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Un-report deflation that was initially reported in cpr.
Event or Problem Description
Patient reported "deflation".Later healthcare professional reported "biocell recall case is coming up.Patient will have to remove textured saline implants to replace smooth silicone implants".Later healthcare professional reported "biocell recall".Device was explanted and replaced.Device will be returned.